U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

I got my period two weeks ago. a day or two after my cycle i started spotting really dark brown blood and it has yet to go away. what could be wrong?

1 doctor answer1 doctor weighed in
Dr. James Rochester
Family Medicine 26 years experience
Abnl vag bleeding: As you are on the pill and having abnormal bleeding need to see your gyn provider for eval. Most likely just need a change in your pill but need to be sure no other issues going on. Hope this helps. Best of luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 22, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.